| Model Number |
IN661S |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of complaints that were reassessed as reportable foam degradation complaints; discovered as part of a retrospective remediation review.
Event or Problem Description
The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.The device was returned and during evaluation at a third party, the blower assy and sound abatement foam were replaced.There was no allegation of harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.